# SDR CA020610003

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 172K
- Aircraft time: 3,867 hours
- Engine: Lyc O360A1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011874
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) - FUEL LINE FROM UNION TO FIREWALL (STRAINER) FOUND RUBBING ON CO-PILOT STEERING TORQUE TUBE AND STEERING ARM. FUEL LINE HAD A SMALL PIN HOLE AND A SMALL AMOUNT OF FUEL WAS LEAKING. - NEW LINE WAS MANUFACTURED AND ROUTED AWAY FROM STEERING ARM.
